Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Approximation of scattered data using the lifting scheme

Title data

Stahl, Dominik ; Damm, Tobias:
Approximation of scattered data using the lifting scheme.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 12 (December 2012) Issue 1 . - pp. 739-740.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.201210358

Abstract in another language

In this note we briefly explain a method to approximate scattered data. One major task here is to solve a least squares problem. Demanding that at least constant scattered data is approximated correctly, implies the use of Tikhonov regularizations satisfying a simple constraint.

Further data

Item Type: Article in a journal
Refereed: No
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Mathematics)
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Mar 2015 07:11
Last Modified: 25 Mar 2015 09:14
URI: https://eref.uni-bayreuth.de/id/eprint/9256